# SDR ASOA04616

- Difficulty date: August 22, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

FLT 4414 - DURING CRUISE FROM MEM-DFW, AT APPROXIMATELY 28,000 FEET WITH THE AUTOPILOT ENGAGED, STABILIZER TRIM CHANNELS 1 AND 2 DISENGAGED.  THE CREW COMPLIED WITH THE QRH AND ATTEMPTED RE-ENGAGEMENT OF CHANNELS 1 AND 2, WHICH RE-ENGAGED AND DISENGAGED AGAIN.  AN EMERGENCY WAS DECLARED.  FLAPS WERE SELECTED TO TWENTY DEGREES WITH THE AIRCRAFT LANDING SAFELY IN DFW.  THE MAINTENANCE DIAGNOSTIC COMPUTER WAS INTERROGATED AND NO FAULTS WERE FOUND.  MAINTENANCE ALSO ENGAGED THE STABILIZER TRIM SEVERAL TIMES AND PERFORMED A HORIZONTAL STABILIZER TRIM CONTROL UNIT SELF-TEST.  AGAIN NO FAULTS WERE FOUND.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
